Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Diabetic on Lantus insulin. Why am I facing swelling, short term memory loss and confusion?

Hi. I am a diabetic on Lantus insulin . I also take Metoprolol , Losartin, Wellbutrin XL , Clonazzepan & asprin daily. I have gained over 30lbs in 2 yrs, feet swell daily, confused, short term memory loss , anxiety, depression, body & joint pains, diareaha, insomnia, can t walk a flight of stairs withput my legs feeling like someone is pouring cement in them & then they hurt terribly, & on & on... I m 47 not 97. I want to get off these meds. They are literally killing me as each year passes. I have never felt so rotton in my life! Please help. Thank you!
Asked On : Sun, 26 Aug 2012
Answers:  0 Views:  57 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor